×

zbMATH — the first resource for mathematics

Relative martingales. (Martingales relatives.) (French) Zbl 0765.60037
Séminaire de probabilités XXVI, Lect. Notes Math. 1526, 307-321 (1992).
[For the entire collection see Zbl 0754.00008.]
Azéma and Yor have studied the problem to characterize the class of martingales which vanish on the random set on which a given continuous martingale vanishes. In this paper the problem is generalized from continuous martingales to general semimartingales. One application is the theorem of Gilat which states that every positive submartingale can be considered as the absolute value of a martingale.
Reviewer: A.Gut (Uppsala)

MSC:
60G44 Martingales with continuous parameter
PDF BibTeX XML Cite
Full Text: Numdam EuDML